Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 2, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Mar 8, 2016, 7:41 AM CST for Atoka County, Bryan County, Oklahoma. It took effect at Mar 9, 2016, 4:20 AM CST. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 7:41 AM CST (13:41 UTC)
- In effect from
- Mar 9, 2016, 4:20 AM CST
- Expired
- Mar 11, 2016, 4:40 PM CST
- In force
- 60 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
471
WGUS44 KOUN 081341
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
741 AM CST TUE MAR 8 2016
OKC005-013-090141-
/O.NEW.KOUN.FL.W.0002.160309T1020Z-160311T2240Z/
/CNEO2.1.ER.160309T1020Z.160310T0600Z.160311T1640Z.NO/
741 AM CST TUE MAR 8 2016
The National Weather Service in Norman has issued a
* Flood Warning for
The Clear Boggy Creek near Caney.
* from late tonight to Friday afternoon...or until the warning is
cancelled.
* At 6:00 AM Tuesday the stage was estimated at 4.5 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Wednesday morning and crest near 21.3 feet early Thursday morning.
The Clear Boggy Creek will fall below flood stage late Friday
morning.
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher
than flood stage in western Atoka County and extreme northeastern
Bryan County. High stages on small feeder streams could result in
even greater depths to mainstem bottomlands near their points of
entry into Clear Boggy Creek. Croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$11 follow-up statements
131
WGUS84 KOUN 082005
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CST TUE MAR 8 2016
OKC013-090405-
/O.EXT.KOUN.FL.W.0001.160309T0842Z-160310T1424Z/
/BLUO2.1.ER.160309T0842Z.160309T1800Z.160310T0824Z.NO/
205 PM CST TUE MAR 8 2016
...Flood Warning extended until Thursday morning...
The Flood Warning continues for
The Blue River near Blue.
* from late tonight to Thursday morning...or until the warning is
cancelled.
* At 1:30 PM Tuesday the stage was 20.5 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage early
Wednesday morning and crest near 29.2 feet early Wednesday
afternoon. The Blue River will fall below flood stage early
Thursday morning.
* Impact...At 30.0 feet...Farmlands are briefly flooded along the
river...from central Bryan County to the confluence with the Red
River. Flood depths average 2 feet...with property isolated in
low-lying fields close to the river. Inflows from local streams
could cause higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$
OKC005-013-090405-
/O.EXT.KOUN.FL.W.0002.160309T2018Z-160312T0320Z/
/CNEO2.1.ER.160309T2018Z.160310T1800Z.160311T2120Z.NO/
205 PM CST TUE MAR 8 2016
...Flood Warning extended until Friday evening...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from Wednesday afternoon to Friday evening...or until the warning
is cancelled.
* At 12:00 PM Tuesday the stage was 9.9 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Wednesday afternoon and crest near 20.6 feet early Thursday
afternoon. The Clear Boggy Creek will fall below flood stage late
Friday afternoon.
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher
than flood stage in western Atoka County and extreme northeastern
Bryan County. High stages on small feeder streams could result in
even greater depths to mainstem bottomlands near their points of
entry into Clear Boggy Creek. Croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$765
WGUS84 KOUN 090155
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CST TUE MAR 8 2016
OKC013-090955-
/O.EXT.KOUN.FL.W.0001.160309T0622Z-160311T0000Z/
/BLUO2.1.ER.160309T0622Z.160310T0000Z.160310T1800Z.NO/
755 PM CST TUE MAR 8 2016
...Flood Warning extended until Thursday evening...
The Flood Warning continues for
The Blue River near Blue.
* from late tonight to Thursday evening...or until the warning is
cancelled.
* At 7:30 PM Tuesday the stage was 25.5 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage early
Wednesday morning and crest near 30.1 feet Wednesday evening. The
Blue River will fall below flood stage early Thursday afternoon.
* Impact...At 30.0 feet...Farmlands are briefly flooded along the
river...from central Bryan County to the confluence with the Red
River. Flood depths average 2 feet...with property isolated in
low-lying fields close to the river. Inflows from local streams
could cause higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$
OKC005-013-090954-
/O.EXT.KOUN.FL.W.0002.160309T2008Z-160312T0730Z/
/CNEO2.1.ER.160309T2008Z.160310T1800Z.160312T0130Z.NO/
755 PM CST TUE MAR 8 2016
...Flood Warning extended until late Friday night...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from Wednesday afternoon to late Friday night...or until the
warning is cancelled.
* At 6:00 PM Tuesday the stage was 10.3 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Wednesday afternoon and crest near 20.7 feet early Thursday
afternoon. The Clear Boggy Creek will fall below flood stage Friday
evening.
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher
than flood stage in western Atoka County and extreme northeastern
Bryan County. High stages on small feeder streams could result in
even greater depths to mainstem bottomlands near their points of
entry into Clear Boggy Creek. Croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$191
WGUS84 KOUN 090255
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CST TUE MAR 8 2016
OKC005-013-091055-
/O.EXT.KOUN.FL.W.0002.160309T0752Z-160312T0730Z/
/CNEO2.1.ER.160309T0752Z.160310T0600Z.160312T0130Z.NO/
855 PM CST TUE MAR 8 2016
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from late tonight to late Friday night...or until the warning is
cancelled.
* At 7:30 PM Tuesday the estimated stage was 18.5 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Wednesday morning and crest near 21.8 feet early Thursday morning.
The Clear Boggy Creek will fall below flood stage Friday evening.
* Impact...At 22.0 feet...Creek levels rise to three feet higher than
flood stage in western Atoka County and the northeastern edge of
Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Croplands...pastures...and some secondary
rural roads are flooded.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$829
WGUS84 KOUN 090709
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CST WED MAR 9 2016
OKC005-013-091509-
/O.EXT.KOUN.FL.W.0002.160309T1036Z-160312T0800Z/
/CNEO2.2.ER.160309T1036Z.160310T0600Z.160312T0200Z.NO/
109 AM CST WED MAR 9 2016
...Flood Warning extended until late Friday night...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from early this morning to late Friday night...or until the
warning is cancelled.
* At 12:00 AM Wednesday the stage was 14.0 feet.
* Moderate flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Wednesday morning and crest near 22.3 feet early Thursday morning.
The Clear Boggy Creek will fall below flood stage Friday evening.
* Impact...At 22.0 feet...Creek levels rise to three feet higher than
flood stage in western Atoka County and the northeastern edge of
Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Croplands...pastures...and some secondary
rural roads are flooded.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$343
WGUS84 KOUN 091321
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CST WED MAR 9 2016
OKC005-013-092121-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T1200Z/
/CNEO2.1.ER.160309T0952Z.160309T1200Z.160311T0600Z.NO/
721 AM CST WED MAR 9 2016
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until Friday morning...or until the warning is cancelled.
* At 6:00 AM Wednesday the stage was estimated at 20.1 feet.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling earlyThursday morning. The Clear Boggy Creek will fall
below flood stage early Friday morning.
* Impact...At 20.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$738
WGUS84 KOUN 091956
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
156 PM CST WED MAR 9 2016
OKC005-013-100356-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T0800Z/
/CNEO2.1.ER.160309T0952Z.160310T0000Z.160311T0200Z.NO/
156 PM CST WED MAR 9 2016
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until late Thursday night...or until the warning is cancelled.
* At 12:00 PM Wednesday the stage was estimated at 20.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek will continue rising and crest
near 20.8 feet Wednesday evening. The Clear Boggy Creek will fall
below flood stage Thursday evening.
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher
than flood stage in western Atoka County and extreme northeastern
Bryan County. High stages on small feeder streams could result in
even greater depths to mainstem bottomlands near their points of
entry into Clear Boggy Creek. Croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$966
WGUS84 KOUN 100116
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CST WED MAR 9 2016
OKC005-013-100916-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T0645Z/
/CNEO2.1.ER.160309T0952Z.160310T0000Z.160311T0045Z.NO/
716 PM CST WED MAR 9 2016
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until late Thursday night...or until the warning is cancelled.
* At 6:00 PM Wednesday the estimated stage was 20.7 feet.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling early Thursday morning. The Clear Boggy Creek will fall
below flood stage Thursday evening.
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher
than flood stage in western Atoka County and extreme northeastern
Bryan County. High stages on small feeder streams could result in
even greater depths to mainstem bottomlands near their points of
entry into Clear Boggy Creek. Croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$583
WGUS84 KOUN 100728
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
127 AM CST THU MAR 10 2016
OKC005-013-101527-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T0500Z/
/CNEO2.1.ER.160309T0952Z.160310T0000Z.160310T2300Z.NO/
127 AM CST THU MAR 10 2016
The Flood Warning continues for
the Clear Boggy Creek near Caney
* until this evening...or until the warning is cancelled.
* At 12:00 AM Thursday the stage was 20.4 feet.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek has crested and will continue to
fall. The Clear Boggy Creek will fall below flood stage late
Thursday afternoon.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$031
WGUS84 KOUN 101307
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
707 AM CST THU MAR 10 2016
OKC005-013-102107-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T1630Z/
/CNEO2.1.ER.160309T0952Z.160310T1200Z.160311T1030Z.NO/
707 AM CST THU MAR 10 2016
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until Friday morning...or until the warning is cancelled.
* At 6:00 AM Thursday the stage was estimated at 20.8 feet.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek has crested... and will begin
falling early Thursday afternoon. The Clear Boggy Creek will fall
below flood stage early Friday morning.
* Impact...At 21.0 feet...Creek levels rise to about 2 feet higher
than flood stage in western Atoka County and extreme northeastern
Bryan County. High stages on small feeder streams could result in
even greater depths to mainstem bottomlands near their points of
entry into Clear Boggy Creek. Croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$050
WGUS84 KOUN 101952
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
152 PM CST THU MAR 10 2016
OKC005-013-110352-
/O.CON.KOUN.FL.W.0002.000000T0000Z-160311T1630Z/
/CNEO2.1.ER.160309T0952Z.160310T1200Z.160311T1030Z.NO/
152 PM CST THU MAR 10 2016
The Flood Warning continues for
the Clear Boggy Creek near Caney
* until Friday morning...or until the warning is cancelled.
* At 12:00 PM Thursday the stage was estimated at 20.6 feet.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek has crested and will continue to
fall. The Clear Boggy Creek will fall below flood stage early
Friday morning.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$939
WGUS84 KOUN 110148
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CST THU MAR 10 2016
OKC005-013-110752-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-160311T0752Z/
/CNEO2.1.ER.160309T0952Z.160310T1200Z.160311T0152Z.NO/
748 PM CST THU MAR 10 2016
The Flood Warning continues for
the Clear Boggy Creek near Caney
* until late tonight...or until the warning is cancelled.
* At 6:30 PM Thursday the stage was 19.3 feet.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* Forecast...The Clear Boggy Creek has crested and will continue to
fall. The Clear Boggy Creek will fall below flood stage Thursday
evening.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Mar 8, 6:09 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Mar 8, 6:09 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
609 AM CST TUE MAR 8 2016
.AVIATION...
0812/0912 TAFS...
SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE
ACROSS MOST TERMINAL LOCATIONS THIS MORNING. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH MAY
REDUCE VISIBILITY BELOW 1 MILE. HAIL AND WIND GUSTS OVER
45 KNOTS ARE ALSO POSSIBLE...ESPECIALLY ACROSS SOUTHWESTERN
OKLAHOMA AND NORTHERN TEXAS. MOST OF THE SHOWERS AND STORMS WILL
CLEAR ALL TERMINAL SITES BY 18-19Z. ADDITIONAL STORMS MAY FORM
LATER THIS AFTERNOON/EVENING BUT COVERAGE OF STORMS WILL BE LESS.
MVFR CONDITIONS ARE EXPECTED THIS AFTERNOON BUT IFR CEILINGS MAY
REFORM LATER THIS EVENING/OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 351 AM CST TUE MAR 8 2016/
DISCUSSION...
SEVERAL HIGH RESOLUTION MODELS HAVE BEEN CONSISTENT IN DEVELOPING
SCATTERED CONVECTION OVER SOUTHWESTERN TEXAS EARLY THIS MORNING
WITH INCREASING COVERAGE OVER SOUTHWESTERN OKLAHOMA AND WESTERN
NORTH TEXAS BY SUNRISE. INSTABILITY AND DEEP LAYER SHEAR WILL
SUPPORT THE RISK OF LARGE HAIL WITH SOME WIND POTENTIAL THIS
MORNING...ESPECIALLY ACROSS WESTERN NORTH TEXAS AND SOUTHWESTERN
OKLAHOMA. STORM INTENSITY MAY DECREASE OVER CENTRAL AND SOUTHERN
OKLAHOMA...BUT STORMS WILL STILL HAVE THE POTENTIAL TO PRODUCE
HEAVY RAINFALL AND SOME HAIL. MOST OF THE MORNING CONVECTION IS
EXPECTED TO MOVE NORTH AND EAST OF THE FORECAST AREA BY EARLY
AFTERNOON.
ADDITIONAL STORMS MAY DEVELOP BY MID AFTERNOON ALONG AND NEAR A
COLD IN NORTHWESTERN OKLAHOMA AND THE TEXAS PANHANDLE. OTHER
STORMS MAY ALSO DEVELOP NEAR DRYLINE IN WESTERN NORTH TEXAS.
SEVERE STORMS WILL CERTAINLY BE POSSIBLE...ESPECIALLY IN WESTERN
NORTH TEXAS WHERE BETTER INSTABILITY WILL LIKELY DEVELOP.
AFTER THE CONVECTION THIS MORNING AND AFTERNOON...TRENDS BECOME
MORE UNCERTAIN. IT'S POSSIBLE THAT WIDESPREAD STORMS WILL FORM
OVER SOUTHERN AND CENTRAL TEXAS LATE THIS AFTERNOON INTO THIS
EVENING...AS AN UPPER LOW MOVES SLOWLY ACROSS NORTHERN MEXICO.
WITH INCREASING SOUTHERLY FLOW AT MID/UPPER LEVELS...STORMS MAY
MOVE/DEVELOP INTO SOUTHERN AND CENTRAL OKLAHOMA BUT NOT AS
WIDESPREAD AS THE TT WRF MODEL.
THE UPPER LOW OVER NORTHERN MEXICO AND SOUTHERN TEXAS WILL MOVE
LITTLE WEDNESDAY INTO THURSDAY. MEANWHILE...A MID-LEVEL TROUGH
WILL MOVE ACROSS THE NORTHERN AND CENTRAL ROCKIES LATE WEDNESDAY
INTO THURSDAY. AS THE TROUGH CONTINUES EAST...DRIER AIR WILL
MOVE INTO AT LEAST THE WESTERN 1/3 OR 1/2 OF OKLAHOMA WITH
INCREASING NORTHERLY WINDS.
BY LATE WEEK...A SOUTHERN STREAM SYSTEM MOVING ACROSS THE
SOUTHWESTERN UNITED STATES MAY FINALLY MOVE THE MID/UPPER LOW
OVER TEXAS EASTWARD. AFTER THE SYSTEM MOVES EAST...MAINLY DRY
WEATHER IS EXPECTED WITH A WARMING TREND INTO EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 54 66 48 / 90 50 60 30
HOBART OK 70 49 65 45 / 60 30 50 40
WICHITA FALLS TX 75 54 68 51 / 80 60 60 40
GAGE OK 66 42 63 38 / 30 30 40 40
PONCA CITY OK 66 48 65 43 / 80 40 50 30
DURANT OK 73 59 67 56 / 80 80 80 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-
041>043-046>048-050>052.
TX...NONE.
&&Hazardous weather outlook, Mar 8, 4:34 AM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 434 AM CST TUE MAR 8 2016 OKZ004>048-050>052-TXZ083>090-091045- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 434 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK IS LOCATED SOUTH OF A LINE FROM ERICK... TO CLINTON... TO KINGFISHER AND STILLWATER... INCLUDING ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK OF SEVERE STORMS SURROUNDS THE SLIGHT RISK... AND INCLUDES ALL OF NORTHERN OKLAHOMA... EXCEPT EXTREME NORTHWEST OKLAHOMA. TIMING... STRONG TO SEVERE STORMS ARE POSSIBLE THIS MORNING AND AGAIN LATE THIS AFTERNOON INTO THE EVENING HOURS. IMPACTS... THE STRONGEST STORMS WILL BE CAPABLE OF HAIL TO TWO INCHES IN DIAMETER... DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH... AND LOCALLY HEAVY RAINFALL. THERE IS A LOW CHANCE OF A FEW TORNADOES. .FLASH FLOODING... LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING ACROSS SOUTHERN AND SOUTHEAST OKLAHOMA. DISCUSSION... MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT. THIS MORNING... A COMPLEX OF STRONG TO SEVERE STORMS WILL MOVE NORTHEAST FROM NORTH TEXAS ACROSS SOUTHERN AND PARTS OF CENTRAL OKLAHOMA BEFORE MOVING NORTHEAST OF THE AREA BY LATE MORNING. LARGE HAIL... DAMAGING WIND GUSTS AND HEAVY RAINFALL WILL BE THE MAIN IMPACTS WITH THESE STORMS. A BREAK IN THE ACTIVITY IS THEN EXPECTED THROUGH MUCH OF THE AFTERNOON. THIS WILL ALLOW MODEST INSTABILITY TO REDEVELOP IN THE WAKE OF THE MORNING STORMS. ADDITIONAL STORM DEVELOPMENT IS EXPECTED TO OCCUR ACROSS PARTS OF WEST TEXAS INTO WESTERN AND SOUTHWESTERN OKLAHOMA BY LATE IN THE AFTERNOON. THIS ACTIVITY WILL THEN TRACK EAST AND NORTHEAST ACROSS THE AREA AND WILL BE CAPABLE OF LARGE HAIL... DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS MORNING AND AGAIN LATE THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH SATURDAY. THE CHANCE OF SEVERE WEATHER DURING THIS TIME WILL BE REMAIN LOW. .FLASH FLOODING... A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON ON WEDNESDAY FOR SOUTHERN AND SOUTHEAST OKLAHOMA. BETWEEN 3 TO 5 INCHES OF TOTAL RAINFALL WILL BE POSSIBLE THROUGH MID-DAY WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Mar 8, 5:00 AM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CST TUE MAR 8 2016
OKZ033-034-036-TXZ083-081130-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-
500 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARMON...SOUTH CENTRAL
GREER...SOUTHWESTERN JACKSON AND NORTHWESTERN HARDEMAN COUNTIES UNTIL
530 AM CST...
AT 459 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF ELDORADO TO 5 MILES NORTHWEST OF GOODLETT...MOVING
NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3456 10000 3473 9995 3475 9949 3428 9966
3426 10000
TIME...MOT...LOC 1059Z 209DEG 34KT 3450 9972 3437 9997
30Special weather statement, Mar 8, 5:36 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 536 AM CST TUE MAR 8 2016 OKZ021-022-033>036-TXZ083-081200- HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK- HARDEMAN TX- 536 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...SOUTHEASTERN BECKHAM...NORTHWESTERN KIOWA...WEST CENTRAL JACKSON...WESTERN WASHITA AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 600 AM CST... AT 534 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR GRANITE TO 5 MILES NORTHWEST OF DUKE TO 10 MILES NORTH OF GOODLETT...MOVING NORTH AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3476 9996 3547 9918 3497 9932 3437 9997 TIME...MOT...LOC 1134Z 188DEG 29KT 3499 9937 3472 9964 3449 9991 30
Special weather statement, Mar 8, 5:53 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 553 AM CST TUE MAR 8 2016 TXZ083-084-081230- HARDEMAN TX-FOARD TX- 553 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARDEMAN AND NORTHWESTERN FOARD COUNTIES UNTIL 630 AM CST... AT 550 AM CST...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF CROWELL...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3399 9988 3413 10001 3429 9975 3421 9952 TIME...MOT...LOC 1150Z 232DEG 36KT 3411 9988 30
Special weather statement, Mar 8, 6:12 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
612 AM CST TUE MAR 8 2016
OKZ016-021>023-034>036-038-081245-
COMANCHE OK-GREER OK-CADDO OK-CUSTER OK-BECKHAM OK-KIOWA OK-
JACKSON OK-WASHITA OK-
612 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...GREER...
SOUTHWESTERN CADDO...SOUTHEASTERN CUSTER...SOUTHEASTERN BECKHAM...
KIOWA...NORTHEASTERN JACKSON AND WASHITA COUNTIES UNTIL 645 AM CST...
AT 608 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES WEST OF CLINTON TO 8 MILES SOUTHWEST OF MANGUM...MOVING
NORTH AT 25 MPH. ANOTHER LINE OF STRONG STORMS WAS LOCATED FROM NEAR
ALTUS TO HOBART AND 3 MILES WEST OF FORT COBB.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3497 9979 3581 9894 3581 9886 3500 9840
3455 9934 3492 9973 3494 9973
TIME...MOT...LOC 1208Z 166DEG 20KT 3552 9907 3480 9962
30Special weather statement, Mar 8, 7:13 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
713 AM CST TUE MAR 8 2016
OKZ022-023-035-036-081345-
CADDO OK-KIOWA OK-JACKSON OK-WASHITA OK-
713 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO...KIOWA...
NORTHEASTERN JACKSON AND EASTERN WASHITA COUNTIES UNTIL 745 AM CST...
AT 706 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
COOPERTON...MOVING NORTH AT 40 MPH. OTHER STRONG STORMS WERE LOCATED
FROM HOBART TO MOUNTAIN VIEW AND EAKLY.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3481 9930 3481 9925 3484 9925 3484 9928
3546 9883 3546 9874 3521 9832 3486 9880
3486 9882 3483 9883 3474 9895
TIME...MOT...LOC 1306Z 194DEG 33KT 3488 9895The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:57 PM CST | Special Weather Statement | OUN | Woodward | 33 min |
| Mar 7, 8:54 PM CST | Special Weather Statement | OUN | Marshall | 36 min |
| Mar 7, 9:07 PM CST | Flash Flood Watch | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more | 29 hr |
| Mar 7, 9:31 PM CST | Special Weather Statement | OUN | Atoka, Bryan | 44 min |
| Mar 7, 9:35 PM CST | Special Weather Statement | OUN | Seminole | 25 min |
| Mar 7, 10:10 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 50 min |
| Mar 7, 10:17 PM CST | Special Weather Statement | OUN | Atoka | 28 min |
| Mar 7, 10:28 PM CST | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 47 min |
| Mar 7, 10:34 PM CST | Areal Flood Advisory | OUN | Murray | 116 min |
| Mar 8, 5:36 AM CST | Special Weather Statement | OUN | Greer, Harmon | 24 min |
| Mar 8, 6:12 AM CST | Special Weather Statement | OUN | Custer, Greer, Kiowa, Washita | 33 min |
| Mar 8, 7:13 AM CST | Special Weather Statement | OUN | Caddo, Kiowa | 32 min |
| Mar 8, 7:32 AM CST | River Flood Warning | OUN | Bryan | 40 hr |
| Mar 8, 8:36 AM CST | Special Weather Statement | OUN | Canadian | 24 min |
| Mar 8, 8:38 AM CST | Areal Flood Advisory | OUN | Beckham, Caddo, Custer, Greer, Jackson, Kiowa and 1 more | 3 hr |
| Mar 8, 8:45 AM CST | Special Weather Statement | OUN | Stephens | 30 min |
| Mar 8, 8:59 AM CST | Special Weather Statement | OUN | Oklahoma | 31 min |
| Mar 8, 9:07 AM CST | Special Weather Statement | OUN | Oklahoma | 23 min |
| Mar 8, 9:19 AM CST | Areal Flood Advisory | OUN | Bryan, Carter, Garvin, Johnston, Love, Marshall and 2 more | 3 hr |
| Mar 8, 9:27 AM CST | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 48 min |
| Mar 8, 9:37 AM CST | Special Weather Statement | OUN | Oklahoma | 23 min |
| Mar 8, 9:47 AM CST | Areal Flood Advisory | OUN | Cleveland | 3 hr |
| Mar 8, 10:07 AM CST | Special Weather Statement | OUN | Atoka, Coal, Johnston | 23 min |
| Mar 8, 10:20 AM CST | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Pontotoc and 1 more | 3 hr |
| Mar 8, 10:31 AM CST | Special Weather Statement | OUN | Coal, Pontotoc | 29 min |
| Mar 8, 11:01 AM CST | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes | 3 hr |
| Mar 8, 11:02 AM CST | Special Weather Statement | OUN | Atoka | 28 min |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.